Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Cofinality in normal almost compact spaces

Authors: W. Fleissner, J. Kulesza and R. Levy
Journal: Proc. Amer. Math. Soc. 113 (1991), 503-511
MSC: Primary 54D30
MathSciNet review: 1072087
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A regular space is said to be a NAC space if, given any pair of disjoint closed subsets, one of them is compact. The standard example of a noncompact NAC space is an ordinal space of uncountable cofinality. The cofinality of an arbitrary noncompact NAC space is defined, and the extent to which cofinality in NAC spaces behaves like cofinality of ordinal spaces is discussed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D30

Retrieve articles in all journals with MSC: 54D30

Additional Information

PII: S 0002-9939(1991)1072087-1
Keywords: NAC space, cofinality
Article copyright: © Copyright 1991 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia